Connexité rationnelle des variétés de Fano

F. Campana

Annales scientifiques de l'École Normale Supérieure (1992)

  • Volume: 25, Issue: 5, page 539-545
  • ISSN: 0012-9593

How to cite

top

Campana, F.. "Connexité rationnelle des variétés de Fano." Annales scientifiques de l'École Normale Supérieure 25.5 (1992): 539-545. <http://eudml.org/doc/82327>.

@article{Campana1992,
author = {Campana, F.},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {rational connectivity; Fano variety},
language = {fre},
number = {5},
pages = {539-545},
publisher = {Elsevier},
title = {Connexité rationnelle des variétés de Fano},
url = {http://eudml.org/doc/82327},
volume = {25},
year = {1992},
}

TY - JOUR
AU - Campana, F.
TI - Connexité rationnelle des variétés de Fano
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1992
PB - Elsevier
VL - 25
IS - 5
SP - 539
EP - 545
LA - fre
KW - rational connectivity; Fano variety
UR - http://eudml.org/doc/82327
ER -

References

top
  1. [C] F. CAMPANA, Coréduction algébrique d'un espace analytique compact faiblement Kählerien (Inv. Math., vol. 81, 1981, p. 187-223). Zbl0436.32024MR84e:32028
  2. [C'] F. CAMPANA, Théorème de finitude pour les variétés de Fano suffisamment uniréglées [J.f.d.R.u.A. Math. (à paraître)]. 
  3. [K-M-M] J. KOLLÁR, Y. MIYAOKA et S. MORI, Rational Curves on Fano Manifolds, Preprint. Zbl0776.14012
  4. [Ko-Mi-Mo] J. KOLLÁR, Y. MIYAOKA et S. MORI, Rationally Connected Varieties, Preprint. 
  5. [Mi] Y. MIYAOKA, On the Structure of Uniruled Varieties, Manuscrit non publié 1986. 
  6. [M-M] Y. MIYAOKA et S. MORI, A numerical Criterion for Uniruledness (Ann. Math., vol. 124, 1986, p. 65-69). Zbl0606.14030MR87k:14046
  7. [M] S. MORI, Projective Manifolds with Ample Tangent Bundles (Ann. Math., vol. 110, 1979, p. 593-606). Zbl0423.14006MR81j:14010
  8. [N] A. NADEL, Boundedness of Fano Varieties with Picard Number One, Preprint. Zbl0754.14026
  9. [T] H. TSUJI, Boundedness of the Degree of Fano Manifolds with b2 = 1, Preprint. 

Citations in EuDML Documents

top
  1. Marco Andreatta, Elena Chierici, Gianluca Occhetta, Generalized Mukai conjecture for special Fano varieties
  2. Tom Graber, Joe Harris, Barry Mazur, Jason Starr, Rational connectivity and sections of families over curves
  3. Luis E. Solá Conde, Matei Toma, Maximal rationally connected fibrations and movable curves
  4. Paolo Cascini, Subsheaves of the cotangent bundle
  5. Behrouz Taji, Birational positivity in dimension 4
  6. Frédéric Campana, Orbifolds, special varieties and classification theory: an appendix
  7. Fredéric Campana, Remarques sur le revêtement universel des variétés kählériennes compactes
  8. Alessandro Verra, Problemi di razionalità ed unirazionalità in geometria algebrica
  9. Yasuyuki Kachi, Extremal contractions from 4-dimensional manifolds to 3-folds
  10. Olivier Debarre, Variétés rationnellement connexes

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.